I've been running 300mg of cypionate with adex at .25mg EOD for 3 weeks now. I'm on my 4th week. The first 3 weeks were amazing. The libido kick was substantial considering I got my bloodwork back before running this and my test was at 317. I have felt like a million bucks ( you guys already know all this.)
That said, starting a few days ago I don't feel so clear mentally anymore and my libido has crashed a bit. Also, my nips have been a bit sensitive. I don't know if this is because I often inject in my chest, I shave my chest, or what... or maybe I'm just paranoid... but I am totally confused as to if my estrogen is perhaps too high?
but how could it be at only 300mg after just 4 injections and running .25mg eod of adex? Or is it too low? But is that possible either considering that I've had the adex in the mix since day 1? Did I start the adex too early? I'm very sensitive to steroids, I always have been. I'm guessing it would be best to just get more bloodwork done.
I've already blown up substantially off of just 300mg in 3 weeks, gained 8 pounds and have gotten leaner. Any advice you can give is very much appreciated.
There'a a difference between sensitive nips and full blown gyno though H-Train. I get sensitive nips. Your libido probably spiked after a week or two due to the extra test. Now three weeks in your endogenous test is turned off so the dip is not surprising. 300mg a week is awfully low IMO but if it works for you more power to ya. Sounds like you're on the bad end of the estrogen spectrum. Myself Im currently running G week of test and 400mg a week tren with no AI. [I have anastrozole I just dont need it]. My nips do get a bit sensitive too especially when Im inside an air conditioned building for hours but that does not equal gyno
See that's the thing, I've read and read ... and is it not true that libido dropping can be indicative of not only high estrogen, but also very low estrogen? This was my concern. A lot of posters also claim that such a low dose is highly unlikely to cause aromatization. Thus, I don't want to overdose the arimidex and push my estrogen even lower if this is the problem. Also, I know a lot of guys get sensitive nips regardless, just because of hormone fluctuations.
Yes, I've been on the site for a while, and I appreciate everyone's insights, which is why I come here to read and educate myself, and sometimes ask a question. This is also a problem that is inherent in the "USE THE SEARCH FUNCTION" mentality... even the steroid newbie thread is suggesting 250mg E3D with just .25mg of adex EOD.
BBB, if libido crash can be caused by either testosterone being too high or too low, and I have sensitive nipples that could either be caused by just hormonal fluctuations OR the beginning stages of gyno, how can I be sure? This is my first testosterone cycle. I respect the fact that you have dedicated so much time to learning this stuff, but how is my asking a question with so many variables to consider akin to asking a something you consider to be stupid? I try to be as objective as possible, but I would rather ask a question to clarify and look like an ass than risk causing damage to my body. Thanks everybody.
THAT is exactly the problem.. you have clearly shown that no matter how long someone posts here, reads up or 'revises' up on AAS and their implementation - if they have zero experience in cycling the drugs personally, even the most BASIC of problems will become very confusing.
You are clearly suffering from a high estrogen level, yet you can't see that as you continue to second guess yourself.. To me, someone that has dealt with this issue many times over (every cycle plus any who have sought advice) it is obvious what is going on - PLUS i know that EVEN if it wasn't clear what the issue was, i would take some sensible form of action and go from there - much like any medical professional would when confronted by a number of contradicting symptoms (which incidentally you do not have).
To those people here who insist on giving advice thread after thread with very little personal advice, take heed - reading only gives you so much foresight.
Bushy, you were nicer and more humble 3 years ago. This is my first testosterone cycle and I'm paranoid. Not to mention I'm not feeling tip top and my head is wrecked for a number of reasons. Your likening me to a child is insulting-although I doubt you care. I highly doubt if I asked you this same question or came to you for advice in real life you would lambast me for an inability to apply "practical action" prior to seeking expert advice.
Oh please. This is a simple problem and you received 9 replies. Don't get all moody when someone makes a post that isn't filled with support and praise or buttercups and sunshine, especially after that person has already made another reply that offered all the help you needed. If you want to be difficult about this deal with the feedback that comes with it.